# SDR AALA202103069010

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 14,015 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS FOUND EMERGENCY POWER SUPPLY UNIT BATTERY FAULT (12WL). REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (12WL) PER AMM 33-51-38.
